New nonrenormalization theorems for anomalous three point functions

Marc Knecht, Michel Perrottet, Eduardo De Rafael, Santiago Peris

Research output: Contribution to journalReview articleResearchpeer-review

12 Citations (Scopus)

Abstract

Nonrenormalization theorems involving the transverse, i.e. non anomalous, part of the 〈VVA〉 correlator in perturbative QCD are proven. Some of the consequences and questions they raise are discussed. © SISSA/ISAS 2004.
Original languageEnglish
Pages (from-to)809-823
JournalJournal of High Energy Physics
Volume8
Issue number3
Publication statusPublished - 1 Mar 2004

Keywords

  • Anomalies in Field and String Theories
  • Nonperturbative Effects
  • QCD
  • Spontaneous Symmetry Breaking

Fingerprint Dive into the research topics of 'New nonrenormalization theorems for anomalous three point functions'. Together they form a unique fingerprint.

  • Cite this

    Knecht, M., Perrottet, M., De Rafael, E., & Peris, S. (2004). New nonrenormalization theorems for anomalous three point functions. Journal of High Energy Physics, 8(3), 809-823.